Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 5, NWS Hastings, NE

April 2, 2007Hall County, Howard County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 2, 2007, 10:02 PM CDT for Hall County, Howard County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2007, 10:02 PM CDT (03:02 UTC)
Expired
Apr 2, 2007, 10:42 PM CDT
In force
40 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Hall County, NE, Howard County, NE

The radar

The Grand Island radar (KUEX), 84 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 8:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS53 KGID 030302
SVRGID
NEC079-093-030400-
/O.NEW.KGID.SV.W.0005.070403T0302Z-070403T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1002 PM CDT MON APR 2 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN CENTRAL NEBRASKA
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF GRAND ISLAND.

* UNTIL 1100 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES WEST OF FARWELL TO CAIRO TO 16 MILES SOUTHWEST OF WOOD
  RIVER...OR ALONG A LINE EXTENDING FROM 30 MILES NORTHWEST OF GRAND
  ISLAND TO 17 MILES WEST OF GRAND ISLAND TO 12 MILES EAST OF
  KEARNEY...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FARWELL AND COTESFIELD BY 1010 PM CDT
  ELBA...WOOD RIVER AND DANNEBROG BY 1015 PM CDT
  ALDA BY 1020 PM CDT
  ST. PAUL AND GRAND ISLAND BY 1025 PM CDT
  CUSHING AND ST. LIBORY BY 1030 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
BUFFALO COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4138 9876 4097 9877 4069 9876 4070 9829
      4095 9826 4140 9829

$$

AWJ
2 follow-up statements
000 
WWUS53 KGID 030322
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1022 PM CDT MON APR 2 2007

NEC079-093-030400-
/O.CON.KGID.SV.W.0005.000000T0000Z-070403T0400Z/
HOWARD NE-HALL NE-
1022 PM CDT MON APR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR HALL AND HOWARD COUNTIES...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELBA TO ST. LIBORY TO 9 MILES SOUTH OF WOOD RIVER...OR
ALONG A LINE EXTENDING FROM 25 MILES NORTH OF GRAND ISLAND TO 8 MILES
NORTH OF GRAND ISLAND TO 12 MILES NORTHWEST OF HASTINGS...MOVING EAST
AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CUSHING AND DONIPHAN BY 1030 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
BUFFALO COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4138 9876 4097 9877 4069 9876 4070 9829
      4095 9826 4140 9829

$$

AWJ
000 
WWUS53 KGID 030342
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 PM CDT MON APR 2 2007

NEC079-093-030352-
/O.CAN.KGID.SV.W.0005.000000T0000Z-070403T0400Z/
HOWARD NE-HALL NE-
1042 PM CDT MON APR 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR HALL AND HOWARD COUNTIES IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES 
THROUGH EASTERN PORTIONS OF THESE COUNTIES.

LAT...LON 4138 9876 4097 9877 4069 9876 4070 9829
      4095 9826 4140 9829

$$

AWJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:55 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 2, 7:55 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT MON APR 2 2007

.DISCUSSION...LATEST REGIONAL RADAR MOSAIC REVEALS A LINE OF
STRONG TO SEVERE CONVECTION OVER THE HIGH PLAINS OF WESTERN
NEBRASKA. THIS CONVECTION APPEARS TO BE RIDING ALONG THE NORTHERN
EDGE OF THE 850MB THETA E AXIS STRETCHING FROM WESTERN NEBRASKA
INTO SOUTH CENTRAL NEBRASKA. LOOKS AS THOUGH THE CONVECTION WILL
CONTINUE TO PROPAGATE ALONG THE THETA E AXIS INTO THE LATE EVENING
TO OVERNIGHT HOURS WHICH SHOULD BRING AT LEAST SOME SCATTERED
CONVECTION TO MOST OF THE FORECAST AREA. BASED ON THIS
SETUP...HAVE INCREASED PRECIPITATION CHANCES FOR THE ENTIRE
FORECAST AREA THIS EVENING AND EARLY OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT MON APR 2 2007/

SHORT TERM...TONIGHT THROUGH 12Z WEDNESDAY. UPPER WAVE STILL TO OUR
WEST WILL CONTINUE TO MOVE EAST TONIGHT. SURFACE LOW IN WESTERN HIGH
PLAINS WILL ALSO TRACK EAST ACROSS THE AREA. WARM FRONT EXTENDS
ALONG KANSAS/NEBRASKA BORDER AND HAS NOT MOVED MUCH TODAY. AS UPPER
SYSTEM GETS CLOSER...EXPECT THIS BOUNDARY TO DRIFT NORTHWARD. BETTER
DYNAMICS ARRIVE WITH UPPER SYSTEM AND THE LOW LEVEL JET WILL GET
GOING AFTER DARK WILL PROVIDE A CHANCE FOR THUNDERSTORMS. BEST
CHANCES WILL BE EAST OF HIGHWAY 281 FROM BELOIT KS TO GRAND ISLAND
NEBR. THE AREA NORTH OF GRAND ISLAND IN THE ORD AREA WILL ALSO BE
FAVORED AREA TONIGHT. FRONT PUSHES ITS WAY ACROSS THE AREA AFTER
MIDNIGHT AND TAKES CHANCE FOR PRECIP WITH IT.

A COOLER DAY FORECAST FOR TUESDAY WITH COLD AIR ADVECTION BEHIND
THE FRONT. TEMPS WILL STRUGGLE TO MAKE THE UPPER 40S OR LOWER 50S
UNDER PARTLY CLOUDY SKIES.  SURFACE RIDGE STILL ON TOP OF US
TUESDAY NIGHT AND WILL CONTINUE TO KEEP COLD AIR OVER THE REGION
WITH LOW TEMPS BOTTOMING OUT IN THE MIDDLE 20S TO AROUND 30.

LONG TERM...BEGINNING 12Z WEDNESDAY

LONG TERM FORECAST STARTS OFF COOL AND DRY AS SURFACE RIDGING
REMAINS IN PLACE OVER THE REGION. MOSTLY SUNNY TO PARTLY CLOUDY
SKIES REMAIN LIKELY WEDNESDAY AS HIGH LEVEL CLOUDS SPILL OVER THE
WESTERN CONUS TROUGH AND DRIFT INTO OUR AREA VIA THE JET STREAM.

WEDNESDAY NIGHT BECOMES A BIT MORE INTERESTING AS THE SURFACE RIDGE
SLIDES OFF TO OUR EAST A BIT...THUS ALLOWING SURFACE WINDS TO VEER
FROM THE NORTH TO MORE OF A NORTHEAST TO EASTERLY DIRECTION. THE
RESULTING UPSLOPE FLOW...WORKING IN CONCERT WITH AN APPROACHING MID
LEVEL IMPULSE...MAY PRODUCE ENOUGH LIFT TO PRODUCE PRECIPITATION
OVER THE CWA BY EARLY THURSDAY MORNING. FORECAST SOUNDINGS INDICATE
THE COLUMN WILL CERTAINLY BE COLD ENOUGH FOR SNOW DURING THIS TIME
PERIOD AND AS A RESULT...HAVE GONE AHEAD AND INSERTED SLIGHT CHANCES
FOR LIGHT RAIN AND LIGHT SNOW ACROSS THE CWA. CURRENT THINKING IS
LIGHT SNOW WILL DEVELOP ACROSS NORTHWESTERN PORTIONS OF THE
CWA...WITH MORE OF A RAIN / SNOW MIX ACROSS WEST CENTRAL PORTIONS OF
THE CWA BY EARLY MORNING THURSDAY. PRECIPITATION WILL THEN SPREAD
ACROSS THE REST OF THE CWA AFTER SUNRISE THURSDAY AS THE MID LEVEL
IMPULSE OVERTAKES THE AREA. LIGHT SNOW SEEMS PLAUSIBLE ACROSS
NORTHERN PORTIONS OF THE CWA...WITH A RAIN AND SNOW MIX FARTHER
SOUTH. DAYTIME HEATING SHOULD WARM THE LOW LEVELS ENOUGH FOR SNOW TO
TRANSITION TO RAIN ACROSS MOST LOCATIONS BY MID DAY. SLIGHT CHANCES
FOR LIGHT RAIN THEN PERSIST THROUGH THE AFTERNOON...BEFORE POSSIBLY
TRANSITIONING BACK TO SNOW ACROSS SOUTHERN PORTIONS OF THE CWA AFTER
SUNSET. PRECIPITATION SHOULD COME TO AN END ALL TOGETHER BY MIDNIGHT
AS SUBSIDENCE SETTLES IN BEHIND THE MID LEVEL IMPULSE. AFTERNOON
HIGH TEMPERATURES ARE ALSO SOMEWHAT TRICKY FOR THURSDAY. I DID LOWER
AFTERNOON TEMPERATURES SOMEWHAT INTO THE LOWER 40S ACROSS THE
NORTHERN TWO THIRDS OF THE CWA...AND INTO THE MID 40S ACROSS THE
SOUTH. THE COMBINATION OF UPSLOPE FLOW...CLOUD COVER...AND WHAT MAY
BE PERSISTENT PRECIPITATION COULD RESULT IN COOLER THAN FORECAST
TEMPERATURES. THURSDAY MORNING LOW TEMPERATURES RANGING FROM THE
UPPER 20S TO LOWER 30S RESULTS IN A DAYTIME DIURNAL OF ABOUT 13
DEGREES FOR MOST LOCATIONS...SO I AM CONTENT TO WITH THURSDAYS HIGHS
FOR THE TIME BEING.

THERE ARE INDICATIONS OF OTHER SUBTLE MID LEVEL IMPULSES PUSHING
THROUGH THE AREA LATE FRIDAY AND AGAIN ON MONDAY. GIVEN THE
UNCERTAINTY OF THESE IMPULSES 5-7 DAYS OUT HOWEVER...HAVE OPTED TO
KEEP THE REMAINDER OF THE LONG TERM DRY. TEMPERATURES WILL CONTINUE
AT BELOW CLIMO WITH HIGHS IN THE 40S AND 50S...LOW IN THE 20S AND
30S.

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 2, 8:59 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT MON APR 2 2007

NEZ039>041-046>049-060>064-073>077-084>087-031200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
859 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY NORTH OF A FRANKLIN TO HOLDREGE TO JOHNSON
LAKE LINE.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MOST OF
CENTRAL AND SOUTH CENTRAL NEBRASKA THIS EVENING AND EARLY
OVERNIGHT. THESE STORMS WILL BE CAPABLE OF WIND GUSTS UP TO 70 MPH
AND HAIL UP TO THE SIZE OF QUARTERS. THESE STORMS ARE THEN
EXPECTED TO EXIT THE AREA DURING THE MID TO LATE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 2 AM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ072-082-083-031200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GOSPER-FURNAS-HARLAN-
859 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS ALONG
WITH GOSPER...FURNAS AND HARLAN COUNTIES IN SOUTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A BAND OF THUNDERSTORMS ARE EXPECTED TO MOVE EAST INTO PORTIONS OF
FAR SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS BY MID
EVENING. A FEW OF THESE STORMS MAY BE STRONG WITH HAIL UP TO
NICKEL SIZE AND WIND GUSTS UP TO 50 MPH POSSIBLE. THESE STORMS ARE
NOT EXPECTED TO EXIT THE AREA UNTIL THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Apr 2, 9:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             GOTHENBURG              40.93N 100.16W
04/02/2007  E0.75 INCH       DAWSON             NE   LAW ENFORCEMENT

            STRONG WINDS NO SPEED GIVEN

&&

LEW
Local storm report, Apr 2, 9:14 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
914 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E1.00 INCH       DAWSON             NE   AMATEUR RADIO

            NICKEL TO QUARTER SIZED HAIL.

&&

LEW
Local storm report, Apr 2, 9:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
917 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E0.75 INCH       DAWSON             NE   CO-OP OBSERVER

0915 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E0.75 INCH       DAWSON             NE   LAW ENFORCEMENT

            COVERING GROUND ON WEST SIDE OF TOWN

&&

LEW
Local storm report, Apr 2, 9:21 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
921 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             COZAD                   40.86N 99.99W
04/02/2007  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

&&

LEW
Local storm report, Apr 2, 9:41 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
941 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             LEXINGTON               40.78N 99.74W
04/02/2007  E1.00 INCH       DAWSON             NE   LAW ENFORCEMENT

            QUARTER SIZE HAIL NORTH SIDE OF TOWN AND PEA SIZE HAIL
            ALONG AND SOUTH OF HIGHWAY 30.

&&

LEW
Local storm report, Apr 2, 9:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
956 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             LOUP CITY               41.28N 98.97W
04/02/2007  E0.75 INCH       SHERMAN            NE   CO-OP OBSERVER

            SOME PEA SIZE HAIL

&&

LEW

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:27 PM CDTSevere Thunderstorm WarningGIDDawson63 min
Apr 2, 9:20 PM CDTSevere Thunderstorm WarningGIDSherman55 min
Apr 2, 9:24 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Kearney, Phelps66 min
Apr 2, 10:28 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick38 min
Apr 3, 4:18 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Fillmore, Franklin, Greeley and 13 more12 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.